# SDR DJFA20130125001

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N451FL
- Make and model: Beech STC400BEECH
- Aircraft serial: RK310
- Aircraft time: 7,853 hours, 6,623 cycles
- Engine: Wilint FJ443A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 124J0016CR0582
- Condition: Melted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYD LEVEL LOW ANNUNCIATOR ILLUMINANTED FOLLOWED BY LT PUMP PRESSURE LOW AND RT PUMP PRESSURE LOW ANNUNCIATOR.  MX FOUND THE LT HYD PRESSURE HOSE IN CONTACT WITH THE BLEED AIR LINE, WHICH HAD MELTED THROUGH THE INSULATION OF THE HYD LINE. THE HYD PRESSURE HOSE LINE WAS REPLACED.
